Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23593
Title: Optimal investment with a value-at-risk constraint
Authors: Liu, J
Bai, L
Yiu, KFC 
Keywords: Hamilton-Jacobi-Bellman equation
Insurance company
Investment
Ruin probability
Value-at-risk
Issue Date: 2012
Publisher: American Institute of Mathematical Sciences
Source: Journal of industrial and management optimization, 2012, v. 8, no. 3, p. 531-547 How to cite?
Journal: Journal of industrial and management optimization 
URI: http://hdl.handle.net/10397/23593
ISSN: 1547-5816
EISSN: 1553-166X
DOI: 10.3934/jimo.2012.8.531
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Last Week
0
Last month
0
Citations as of Aug 11, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
Citations as of Jul 28, 2017

Page view(s)

59
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.